Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! I use fosomax and I notice some hair loss. Does anyone who uses fosomax have similar problem. I understand that is very important to take therapy for osteoporosis, but if I have hair loss because fosomax I would try some another drug.

Loading...


Hi! I have experience with fosomax. I didn’t have hair loss, and never heard that someone had this side effect. There are some side effects which can occur while you use fosomax. Stomach pain, constipation, gas, or nausea may occur. If these effects persist or worsen, notify your doctor or pharmacist promptly. Tell your doctor immediately if any of these unlikely but serious side effects occur: jaw pain, an increase in muscle or bone pain, black stools, vomit that looks like coffee grounds. This medication may infrequently cause serious irritation and ulcers of the esophagus. Talk about side effects of fosomax with your doctor! You should mention your doctor for hair loss.
Reply

Loading...